Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

I am suffering from hair fall and baldness.

Hi I am Helen (30 Years Old Female) and have been taking treatment from a dermatologist for Hair fall and Baldness for past 25 days.My Doctor Suggested a medicine MINTOP to apply on the scalp.I have been using them for past 15 days.But for the past 3-4 days i have lot of rashes all over my forehead,Ear lobes,area near the hair line .I can say a kind of Allergy .I have itching sensation as well.In the mean time i am applying an ointment named quadriderm but the rashes are still there. Can you please suggest me what to do ?
Asked On : Fri, 21 Jan 2011
Answers:  2 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi i m 20 years old female. my hair is brown color how can i make it black. and also my hair i falling, and very thin. what can i do to make my hair long and strong silky and black?
Answered: Fri, 21 Jan 2011
Dermatologist Dr. Resham J. Vasani (Bhojani)'s  Response
pls consult u r dermatologist and dont self treat. u possibly have developing an allergic reaction to the medication, it will need oral medication.
Dr.Resham Vasani
MD, DNB, FCPS, DDV
Anand Polyclinic,
Near Mani's Lunch Home,
Ruia College Road,
Matunga east
022 24142841
dr.resham@gmail.com
Answered: Fri, 21 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor